Optical solitons of Gerdjikov-Ivanov equation with four-wave mixing terms in birefringent fibers by modified simple equation methodology

Yildirim Y.

OPTIK, vol.182, pp.745-754, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 182
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.01.045
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.745-754
  • Bursa Uludag University Affiliated: Yes


The coupled system corresponding to Gerchikov-Ivanov model with the inclusion of four-wave mixing terms is employed to obtain optical solitons of its in this work. The modified simple equation technique is used to obtain both solitons namely dark, bright with singular solitons and singular periodic solutions.